# SDR AWXA200200787

- Difficulty date: August 18, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 54,566 hours, 34,867 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: HG1050AD04
- Part serial: 161601
- Condition: Failed
- Location: Zone 100 - Fusel
- Part time: 54,149 hours, 27,735 cycles
- Stage of operation: CL
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURN BACK - FLT 0646 - ON CLIMB FROM PHX EN ROUTE FOR ONT THE #2 INERTIAL REFERENCE SYSTEM LIGHT ILLUMINATED, DUE TO WEATHER AT ONT AIRCRAFT TURNED BACK TO PHX. MAINTENANCE REMOVED AND REPLACED THE #2 INERTIAL REFERENCE UNIT, FUNCTIONAL CHECK OF NEW UNIT WAS GOOD.
